# SDR 99FDEA00372

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 727233
- Aircraft serial: 22041
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Door
- Part number: 6556235159
- Condition: Missing
- Location: Hyd Service Bay
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

AT FLT LEVEL 250, 340 IND AIR SPEED, DEPLOY SPEED BRAKE SLIGHTLY AND CHANGING THROTTLE POSITION HAD NO EFFECT.  FOUND HYD SERVICE DOOR MISSING.  FAB NEW CVR PNL FOR DOOR AS PER ENG AUTH NR 7-5350-47517.  AC OK TO CONTINUE ONE FLT LEG.
